# SDR SWAA2024042376976

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,561 hours, 27,916 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: UNKNOWN
- Condition: Fire
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ENTERING THE RUNWAY AN A/C BEHIND US REPORTED A TAILPIPE FIRE IN #1 ENGINE- ENGINE INDICATIONS IN THE COCKPIT WERE NORMAL WITH NO FIRE INDICATION-<[01] UPON FURTHER INVESTIGATION ON #1 ENGINE OIL TUBE FLAME ARRESTOR; FOUND NO EVIDENCE OF DETERIORATION OR MISSING HONEY COMB PRESENT PER AMM 71-00-00-800-803-F00; SUBTASK 71-00-00-210-021-F00. #1 ENGINE FOUND TO BE SERVICEABLE AT THIS TIME.
